# SDR QXEA2023090800126

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 16,575 hours, 10,656 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS NOT MOVING NORMALLY DURING AFTER START CHECK. RUDDER STIFF AND CHATTERING. REMOVED FROM SERVICE. DUE TO RECENT HISTORY, BLED #1 HYD SYS, REF AMM TASK 29-10-00-870-803-A. C/W OPS TEST OF RUDDER CONTROL SYSTEM PER AMM TASK 27-20-00-710-802-A. NO DEFECTS NOTED. RETURNED TO SERVICE.
